# SDR RAIA00612037

- Difficulty date: December 18, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 6,035 hours, 5,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7929 - IAD - FORWARD SIDE OF AFT CEILING EMERGENCY EXIT LOCATOR INOP.  MAINTENANCE RESET THE CONNECTOR TO THE LIGHT ASSEMBLY.
